Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 2, Issue 3, 146-203
Articles: 1 - 8 XML export
Retracted paper L-Fuzzy Nonlinear Approximation Theory with Application
Author(s): A. YOUSEFI, M. SOLEIMANI-VAREKI
Pages: 146-151
SOLVABILITY OF NONLINEAR HAMMERSTEIN QUADRATIC INTEGRAL EQUATIONS
Author(s): A. M. A EL-SAYED, H. H. G HASHEM
Pages: 152-160
THE KANNANS FIXED POINT THEOREM IN A CONE RECTANGULAR METRIC SPACE
Author(s): MOHAMED JLELI , BESSEM SAMET
Pages: 161-167
COMMENTS ON THE PAPERS ARCH. MATH. BRNO, 422006, 51-58 - THAI J. MATH., 32005, 63-70 AND MATH. COMMUNICATIONS 132008, 85-96
Author(s): N. HUSSAIN
Pages: 168-173
CONTRACTIONS OVER GENERALIZED METRIC SPACES
Author(s): I. R. SARMA, J. M. RAO2, S. S. RAO
Pages: 180-182
ON SOME PROPERTIES OF HOLOMORPHIC SPACES BASED ON BERGMAN METRIC BALL AND LUZIN AREA OPERATOR
Author(s): ROMI F. SHAMOYAN , OLIVERA R. MIHIĆ
Pages: 183-194
ON MULTIPOINT ITERATIVE PROCESSES OF EFFICIENCY INDEX HIGHER THAN NEWTONS METHOD
Author(s): IOANNIS K. ARGYROS AND SAID HILOUT
Pages: 195â203
STABILITY OF AN ADDITIVE-QUADRATIC FUNCTIONAL EQUATION OF TWO VARIABLES IN F-SPACES
Author(s): M. ESHAGHI GORDJI
Pages: 251-259